# SDR C2XA09SH244

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 9,538 hours, 5,113 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON DAMPNER FITTING GOUGED.  MAINTENANCE REMOVED AND REPLACED LT AILERON DAMPNER FITTING IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
